# SDR ASAA2013043094788

- Difficulty date: April 30, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 47,164 hours, 26,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654659211
- Condition: Damaged
- Location: Bs 727d-727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF NR 2 FLOOR PANEL IN AFT CARGO,  FOUND THE FLOOR SUPPORT  BS 727E, LBL 13 HAS EXTRA HOLES.  ACFT GROUNDED.  REPAIRED AFT CARGO FLOOR SUPPORT AT BS 727E, LBL 13 IAW SRM 53-00-53-2R-1 AND EA 400-53EA-10321.
